I am on day 2 of taking Zoloft and the side effects are horrible. I have increased anxiety, nausea, and insomnia. Do the side effects get better or worse? The anxiety is freaking me out a lot to the stage where I get panic attacks.
I started sertraline 8 days ago on 25mg. I've now increased to 50mg. I am suffering all the side effects you have listed and many more. I think my situation may be exacerbated by the fact I've just withdrawn from paroxatene as well. I'm living in hope that the side effects will subside after a few weeks which seems to be documented online. My worst side effects at moment are severe anxiety and aggression both of which are pushing me to my limit. Please keep in touch and let me know how you get on. Sharing this nightmare is about the only thing that is keeping me going.
Hi Jacee_Quinn, I have been on 50mg of Zoloft a day for two years and Yes , the side effects will get better. I found the first two weeks were the worst then things settle down some and then things will steadily get better . It took me a good 6 to 8 weeks to really feel great again. So my advice is hang in there it will get better. Also keep your doctor informed as you may need a dosage adjustment. Best wishes.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Aug 2011 • 2 answers
Updated 6 Feb 2013 • 1 answer
Updated 7 May 2015 • 4 answers
Updated 15 Dec 2016 • 4 answers
Updated 29 Apr 2018 • 4 answers